Alert archive / New York / Small Craft Advisories in 2022

Small Craft Advisory 57, NWS Buffalo, NY

May 6, 2022

NWS Buffalo, NY issued this small craft advisory at May 6, 2022, 12:47 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
May 6, 2022, 12:47 PM EDT (16:47 UTC)
Expired
May 7, 2022, 10:30 PM EDT
In force
34 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

641 
WHUS71 KBUF 061647
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1247 PM EDT Fri May 6 2022

LEZ040-070100-
/O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
1247 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-070100-
/O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/
Lower Niagara River-
1247 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-070100-
/O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1247 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY...

* WHAT...Northeast winds 20 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-070100-
/O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1247 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
831 
WHUS71 KBUF 062040
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
440 PM EDT Fri May 6 2022

LEZ040-070445-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
440 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-070445-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lower Niagara River-
440 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-070445-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
440 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 20 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-070445-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
440 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
140 
WHUS71 KBUF 070243
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1043 PM EDT Fri May 6 2022

LEZ040-071100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
1043 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-071100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lower Niagara River-
1043 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-071100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1043 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 20 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-071100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1043 PM EDT Fri May 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
772 
WHUS71 KBUF 070816
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
416 AM EDT Sat May 7 2022

LEZ040-071630-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
416 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-071630-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lower Niagara River-
416 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-071630-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
416 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-071630-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
416 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
786 
WHUS71 KBUF 071324
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
924 AM EDT Sat May 7 2022

SLZ022-024-072130-
/O.EXB.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
924 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Saint Lawrence River from Cape Vincent to Saint 
  Regis.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-072100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
924 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-072100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lower Niagara River-
924 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-072100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
924 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-072100-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
924 AM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
727 
WHUS71 KBUF 071718
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
118 PM EDT Sat May 7 2022

LEZ040-080000-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
118 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-080000-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/
Lower Niagara River-
118 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-080000-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
118 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...East winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-080000-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
118 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

SLZ022-024-080000-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
118 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 knots.

* WHERE...The Saint Lawrence River from Cape Vincent to Saint 
  Regis.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
492 
WHUS71 KBUF 072336
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
736 PM EDT Sat May 7 2022

LEZ040-080300-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
736 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-080300-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/
Lower Niagara River-
736 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-080300-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
736 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...East winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-080300-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
736 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

SLZ022-024-080300-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
736 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 knots.

* WHERE...The Saint Lawrence River from Cape Vincent to Saint 
  Regis.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
553 
WHUS71 KBUF 080230
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1030 PM EDT Sat May 7 2022

LEZ040-LOZ030-042>044-SLZ022-024-080330-
/O.CAN.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1030 PM EDT Sat May 7 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves will continue to subside overnight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 6, 10:23 AM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 6, 10:23 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1023 AM EDT Fri May 6 2022

.SYNOPSIS...
A slow moving storm system will pass by to our south through
Saturday. While fair weather will persist east of Lake Ontario
during this time, some rain will likely fall across parts of
western New York. This will particularly be the case across the
western Southern Tier where a period of steady light rain is
expected.

&&

.NEAR TERM /THROUGH TONIGHT/...
Low pressure over Kentucky late this morning will slowly track east
and remain well south of the area today. The northern edge of the
associated light rain has made its way into parts of the Southern
Tier and is forecast to push another 25 miles or so further north by
mid afternoon.

High pressure centered near James Bay will direct relatively dry air
into the region from the eastern Canada keeping areas north of Route
20, including the NYS Thruway corridor from Buffalo to Syracuse, dry
through the day. Though this area will be dry, a wealth of mid and
high clouds will severely limit any sunshine.

Temperatures forecast today will be challenging with northern areas
remaining dry, with some filtered sunshine likely getting into the
60s, but areas closer to the Lake Ontario shore potentially
remaining in the 50s with a stout northeast flow in place. Areas
closer to the Pennsylvania state line likely getting no warmer than
the lower to mid 50s with more cloud cover and rounds of light rain.
Tight rainfall gradient today as well, ranging from near a third of
an inch right along the Pennsylvania state line to zero north of
Route 20.

The overall weather pattern does not change much as we head into
tonight. The center of the low will continue to remain well south of
the area as it moves into West Virginia. The northern edge of the
light rain may nudge just a little to the north, but expect areas
along and north of the Thruway to continue to remain dry.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
Low pressure passing to our south will slowly drift ESE across the
Mid-Atlantic and then out to sea on Saturday. Minor impacts to our
CWA which will be on the very northern fringes of this system. That
said...there still remains the potential for some light
precipitation across the S. Tier to the NY/PA line through about mid-
morning. Although...support will be waning as the H250 jet further
departs away from the region. Elsewhere, little to no impact
expected with dry conditions likely to continue for much of the
area. As the strong Canadian sourced high to our north slowly sinks
towards New England drier weather will eventually win out across the
S. Tier. In terms of temperatures...highs on Saturday will range
from the low 50s to the low 60s across the CWA, cooler readings
anticipated across the S. Tier.

The strong sfc ridge over Canada will continue to sink SSE Saturday
night and then settle over New England on Sunday. This will provide
dry tranquil weather right on through the end of this period. It
will also mark the beginning of a day to day warming trend.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
Dry tranquil weather expected through the entire long term period.

Omega Block, with upper level ridge axis over our region will
produce above normal temperatures along with fair weather. A feature
to watch will be a closed low off the Atlantic coastline, a feature
that could wobble westward enough to bring an increase in clouds as
well as limiting the degree of above normal temperatures late in the
period for our eastern zones.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
While VFR conditions will remain in place for the bulk of the region
through tonight, the northern fringe of a rain shield will push
north from Pennsylvania with lowering cigs for the western counties.
MVFR cigs will become likely for the western Southern Tier as a
result, especially during the afternoon. If the shield of steadier
rain shifts a little further north, then IFR conditions will become
possible for the area from KJHW to KELZ.

Outlook...

Saturday...Conditions will range from wide open VFR weather east of
Lake Ontario to IFR cigs over the Southern Tier in widespread rain.
Sunday through Tuesday...VFR.

&&

.MARINE...
High pressure stretching south from James Bay will maintain gentle
to occasionally moderate breezes throughout the Lower Great Lakes
through much of today.

An increasing pressure gradient late today and tonight will start to
push winds and waves into Small Craft Advisory levels, with possible
headlines being needed by early this evening into Saturday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH/TMA
NEAR TERM...TMA
SHORT TERM...AR
LONG TERM...AR/Thomas
AVIATION...RSH
MARINE...RSH/SW/TMA
Hazardous weather outlook, May 6, 5:08 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
508 AM EDT Fri May 6 2022

NYZ001>008-010>014-019>021-085-070915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
508 AM EDT Fri May 6 2022

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070915-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
508 AM EDT Fri May 6 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.